# SDR DALA2023092507890

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 5,333 hours, 618 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 C/B 2MJ - "DOORS AND SLIDES CTL" POPPED. CORRECTIVE ACTION: REMOVED PSCU, C/B STAYS IN WHEN LRU IS OUT. REMOVED ASPSU, C/B POPS STILL. T/S PER A330 TSM 52-71, CHECKED WIRING FROM PSCU TO ASPSU FOR SHORTS TO GROUND. NTF. NEEDS NEW PSCU AND OPS CHECK. C/B 2MJ COLLARED. R/R ASPSU. OPS TEST OF ASPSU OKAY. INSTALL AND OPS TEST OF PSCU. OPS TEST OKAY. (4518116)
